Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 47, NWS Cleveland, OH

October 12, 2016

NWS Cleveland, OH issued this small craft advisory at Oct 12, 2016, 9:55 AM EDT. It took effect at Oct 13, 2016, 12:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2016, 9:55 AM EDT (13:55 UTC)
In effect from
Oct 13, 2016, 12:00 AM EDT
Expired
Oct 13, 2016, 3:58 PM EDT
In force
16 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

252 
WHUS71 KCLE 121355
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
955 AM EDT WED OCT 12 2016

...STRONG COLD FRONT WILL PASS OVER LAKE ERIE TONIGHT...

.A STRONG COLD FRONT WILL MOVE EAST ACROSS LAKE ERIE TONIGHT AND
BRING WITH IT GUSTY WINDS.

LEZ145>149-122200-
/O.NEW.KCLE.SC.Y.0047.161013T0400Z-161013T2100Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
955 AM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
EDT THURSDAY.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT BECOMING NORTHWEST WITH
  GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LOMBARDY
5 follow-up statements
813 
WHUS71 KCLE 121943
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT WED OCT 12 2016

...STRONG COLD FRONT WILL PASS OVER LAKE ERIE TONIGHT...

.A STRONG COLD FRONT WILL MOVE EAST ACROSS LAKE ERIE TONIGHT AND
BRING WITH IT GUSTY WINDS.

LEZ145>149-130345-
/O.CON.KCLE.SC.Y.0047.161013T0400Z-161013T2100Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
343 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM EDT THURSDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KNOTS WILL BECOME NORTHWEST
  LATE TONIGHT AT 10 TO 20 KNOTS. SEAS 3 TO 5 FEET BUILDING TO 4
  TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LOMBARDY
138 
WHUS71 KCLE 130211
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1011 PM EDT WED OCT 12 2016

...A STRONG COLD FRONT WILL CROSS LAKE ERIE BY EARLY THURSDAY
MORNING...

LEZ145>149-131015-
/O.CON.KCLE.SC.Y.0047.161013T0400Z-161013T2100Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1011 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY ON
LAKE ERIE FROM VERMILION TO RIPLEY NEW YORK...

* WINDS AND WAVES...WEST WINDS 15 TO 25 KNOTS WILL BECOME
  NORTHWEST THURSDAY MORNING AT 10 TO 20 KNOTS. WAVES WILL BUILD
  TO 3 TO 5 FEET OVERNIGHT AND 4 TO 6 FEET THURSDAY MORNING. WINDS
  AND WAVES WILL DIMINISH LATE THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
507 
WHUS71 KCLE 130812
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
412 AM EDT THU OCT 13 2016

...STRONG COLD FRONT CROSSING LAKE ERIE THIS MORNING...

LEZ142>144-131400-
/O.EXB.KCLE.SC.Y.0047.000000T0000Z-161013T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
412 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING.

* WINDS AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS AND WAVES 2 TO
  4 FEET. WINDS WILL DIMINISH TO NORTHWEST AT 5 TO 15 KNOTS AND
  WAVES WILL SUBSIDE TO 1 TO 3 FEET LATE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145>149-131615-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-161013T2100Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
412 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND WAVES...NORTHWEST WINDS 15 TO 25 KNOTS AND WAVES 3
  TO 5 FEET. WINDS WILL DIMINISH TO NORTHWEST AT 5 TO 15 KNOTS AND
  WAVES WILL SUBSIDE TO 1 TO 3 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

SEFCOVIC
427 
WHUS71 KCLE 131406
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EDT THU OCT 13 2016


LEZ142>144-131515-
/O.EXP.KCLE.SC.Y.0047.000000T0000Z-161013T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
1006 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15
KNOTS THIS AFTERNOON. WAVES OF 2 TO 4 FEET WILL DECREASE TO 1 TO
3 FEET THIS AFTERNOON.

$$

LEZ145>149-132100-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-161013T2100Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1006 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND WAVES...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL
  DECREASE TO 10 TO 20 KNOTS. WAVES 4 TO 6 FEET WILL DECREASE TO 2
  TO 4 FEET BY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
078 
WHUS71 KCLE 131958
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT THU OCT 13 2016


LEZ145>149-132100-
/O.CAN.KCLE.SC.Y.0047.000000T0000Z-161013T2100Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
358 PM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

NORTHWEST WINDS OF 10 TO 15 KNOTS WILL DECREASE THIS EVENING AS
THEY VEER TO NORTHEAST. WAVES OF 2 TO 4 FEET WILL CONTINUE INTO
THIS EVENING BEFORE DECREASING OVERNIGHT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 9:47 AM EDT, 8 minutes earlier.

Area forecast discussion, Oct 12, 9:47 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
947 AM EDT Wed Oct 12 2016

.SYNOPSIS...
High pressure over New England will bring a southerly flow of mild
air to the region Today ahead of a cold front. The cold front
will cross the area Tonight and early Thursday. High pressure and
cooler air will move into the area Thursday night and Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The showers moving into NW OH may clip the TOL area if they hold
together. Have added a couple hour window of small pops for that
area. After that the forecast area should remain dry till after
dark. Can't see the main area of precip reaching I-75 till after
00z so have made some adjustments there. Have made some minor temp
adjustments and tweaked sky conditions as well.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
Update...Will add the mention of patchy frost to the forecast for
areas away from Lake Erie early Friday morning. Otherwise no
changes.

Original...The cold front will move into the area from the WNW
late this evening with guidance now taking the front to a position
just east of the area by 12z Thursday. Will have cat pops for all
areas overnight...lingering into Thursday morning far east. By
afternoon Thursday believe it will be dry everywhere. The rest of
the week should be relatively uneventful with high pressure
building into the area from the west. Saturday both the ecmwf and
gfs show a short wave spreading moisture into the area on the back
side of the high as it exits east. For now will introduce slight
chance pops south for the day Saturday increasing to chance west
and slight chance elsewhere saturday night as another cold front
approaches from the west. Thursday should be the coolest day with
highs 55 to 60. Friday just a few degrees warmer. Saturday mainly
65 to 70.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
The long term forecast begins on Sunday with the first of a pair of
upper level troughs looking to move through the Great Lakes region.
This first trough looks to support a surface cold front which will
bring rain to the area on Sunday and into Monday. This front has
been progged for a couple days now and both models are in fairly
good agreement so have likely pops for the entirety of Sunday and
into the first couple hours of Monday. Temperatures on Sunday look to
be into the 70s, well above normal ahead of this cold front. Behind
this cold front on Monday, a warm front will be quick to move
north and will allow for some rain to linger over the area and
temperatures to not really change. Thus, have left a slight chance
to chance pop in the forecast for Monday and then temperatures to be
above normal again.

For Tuesday and beyond, the models to begin to differ quite a bit on
the evolution of the second upper trough that will begin next week.
The ECMWF brings the next system through fairly quickly on Tuesday,
leaving a dry Wednesday. Whereas, the GFS deepens a surface low,
which would extend a cold front over the area late Tuesday into the
first half of Wednesday, and then drying out the area for
the second half of Wednesday into Thursday. For now, a blend of the
solutions should suffice with a slight chance to chance pop for
Tuesday and the first half of Wednesday. Temperatures will remain
warmer than average for Tuesday, but the cold front will have passed
for Wednesday, allowing for temperatures closer to average.

&&

.AVIATION /12Z Wednesday THROUGH Sunday/...
Convection this morning over the Lake Michigan region has
continued to spilled some scattered to broken cirrus into northern
Ohio this morning. Although this area of rain over northern
Indiana and western Michigan is progressing eastward, thinking
that it will mostly keep away from the TAF sites and therefore have
not mentioned in the TAFs. With a cold front approaching from the
west, winds will continue to be the big factor for today. Winds
are expected to be on the increase from the south/southwest ahead
of the front and a couple spots may see gusts at or above 20 kts.
KERI may even see the wind gusts to 25 kts with enhanced downslope
flow as the cold front moves in closer. Still for the day today,
am not expecting any ceiling/visibility/weather issues, but some
mid to high level clouds will be about and perhaps some diurnal
cumulus may form around 5000 feet.

Late Wednesday night into Thursday morning, the cold front
will sweep through the area, bringing rain showers to all TAF
sites. The best timing for rain looks to be in the overnight hours
and with any rainfall brings the chance for non-VFR
conditions...although the rain won't be all that heavy so any
cig/vsby change would be gradual. Winds will shift around to the
northwest behind the cold front and will gradually diminish
through the day on Thursday.

OUTLOOK...A period of non-VFR possible Sunday into early Monday
with rain showers.

&&

.MARINE...
Winds tonight into Thursday afternoon will be increasing to 10 to
20 knots out of the northwest. This will cause waves to build to 3
to 5 feet late tonight and continue into Thursday afternoon. Winds
are expected to diminish late in the afternoon and this will allow
waves to subside and likely allow the small craft advisory to
expire. So, will go ahead and issue a small craft advisory from
midnight tonight through 5 PM Thursday.

Previous Discussion...

A cold front approaching from the west will allow for increasing
southerly to southwesterly winds through the day today. Winds
should start around 10 knots and will likely increase into the 15
to 20 knot range as the front gets closer to Lake Erie. The front
itself looks to pass through Lake Erie Thursday morning and winds
will quickly shift from the southwest to the northwest and will
stay at about the 20 knot mark. With the wind shift, winds and
waves will be close to small craft advisory conditions, but it
still looks somewhat marginal at the moment and perhaps for only a
couple hours at that, so have not issued a SCA, and will let
future shifts evaluate.

Behind the front, high pressure will build in from the west and
become centered over the eastern Great Lakes on Friday morning.
Winds will decrease over time on Thursday and become 10 knots or
less and from the north by Friday, before shifting to the east by
Friday afternoon. From there, lake conditions look to be relatively
benign through much of the weekend, until the next cold front
approaches late Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from midnight tonight to 5 PM EDT
     Thursday for LEZ145>149.

&&

SYNOPSIS...TK
NEAR TERM...Kubina
SHORT TERM...TK
LONG TERM...Sefcovic
AVIATION...Lombardy/Sefcovic
MARINE...Sefcovic
Hazardous weather outlook, Oct 12, 5:50 AM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
550 AM EDT WED OCT 12 2016

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
550 AM EDT WED OCT 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF PATCHY FROST EARLY FRIDAY MORNING AWAY FROM
LAKE ERIE AS TEMPERATURES DIP INTO THE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-131000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
550 AM EDT WED OCT 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.